# SDR SWAA2016112109885

- Difficulty date: November 16, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 62,581 hours, 36,500 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE LOOSE AND COMING OUT OF CONTAINER.   REPOSITIONED SLIDE AT GIRT BAR ANGLES IAW MM.
